# SDR CA010621006

- Difficulty date: April 25, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 12,470 hours
- Engine: Cont O47011
- Propeller: Mcauly 1A200FM
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 7565T
- Condition: Failed
- Location: Engine
- Part time: 4 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR WENT OFF LINE AND WOULD NO LONGER SUPPLY POWER. THE ALTERNATOR WAS REMOVED FOR REPLACEMENT. IT WAS NOTED THAT THE ALTERATOR DID HAVE A NUT INSTALLED ON THE SPLINE DRIVE. THE SPLINE DRIVE WAS NOTED TO BE SHEARED. THE ALTERNATOR WAS RETURNED TO THE MANUFACTURER FOR WARRANTY CONSIDERATION.
